# SDR 2005FA0000068

- Difficulty date: December 2, 2004
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N2527X
- Make and model: Cessna P206
- Aircraft serial: P2060027
- Aircraft time: 4,959 hours
- Engine: Cont IO520*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION PORTION OF AD PERTAINING TO  THE AFT VERTICAL FIN ATTACHMENT BULKHEAD, ONE CRACK WAS FOUND IN EACH OF LOWER IB PORTIONS OF THE RUDDER CABLE CUTOUTS AT APPROXIMATELY THE 4 O`CLOCK POSITION ON THE LT CUTOUT AND THE 8 O`CLOCK POSITION ON THE RT CUTOUT.  CRACKS WERE EACH APPROX .2500 INCH LONG, ORIGINATING AT THE EDGE OF THE CUTOUT AND TRAVELING IN A DIRECTION PERPENDICULAR TO GANGENT OF RADIUS OF CUTOUT AT POINT OF ORIGIN.  ALL OTHER AREAS OF INSP PRESCRIBED BY AD WERE FOUND TO BE WITHIN LIMITS AND NO OTHER DISCREPANCIES WERE FOUND.  NO OBVIOUS REASON FOR CRACKS IN THIS LOCATION UNLESS POINTS OF CONCENTRATED STRESS CAUSED BY RUDDER DEFLECTION.  (SO09200502375) (SO09200502381) (K)
